On the Picard number of rationally quartic connected manifolds

Taku Suzuki

    Research output: Contribution to journalArticle

    Abstract

    In this paper, we study structures of smooth complex projective polarized manifolds (X, H) of dimension n ≥ 2 which are rationally connected with respect to a family of H-degree four. Under the assumption (-K<inf>X</inf> · ) ≥ n + 3, we prove that, with two kinds of exceptions, the Picard number of X is at most four and X is covered by rational curves of H-degree one. In addition, we provide a classification in case n = 2.

    Original languageEnglish
    Article number1450109
    JournalInternational Journal of Mathematics
    Volume25
    Issue number12
    DOIs
    Publication statusPublished - 2014 Nov 16

    Fingerprint

    Rational Curves
    Quartic
    Exception
    Family

    Keywords

    • covered by lines
    • Picard number
    • rational curves
    • Rationally connected manifolds

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    On the Picard number of rationally quartic connected manifolds. / Suzuki, Taku.

    In: International Journal of Mathematics, Vol. 25, No. 12, 1450109, 16.11.2014.

    Research output: Contribution to journalArticle

    @article{b7b108cd4a434719819b4280d305d478,
    title = "On the Picard number of rationally quartic connected manifolds",
    abstract = "In this paper, we study structures of smooth complex projective polarized manifolds (X, H) of dimension n ≥ 2 which are rationally connected with respect to a family of H-degree four. Under the assumption (-KX · ) ≥ n + 3, we prove that, with two kinds of exceptions, the Picard number of X is at most four and X is covered by rational curves of H-degree one. In addition, we provide a classification in case n = 2.",
    keywords = "covered by lines, Picard number, rational curves, Rationally connected manifolds",
    author = "Taku Suzuki",
    year = "2014",
    month = "11",
    day = "16",
    doi = "10.1142/S0129167X14501092",
    language = "English",
    volume = "25",
    journal = "International Journal of Mathematics",
    issn = "0129-167X",
    publisher = "World Scientific Publishing Co. Pte Ltd",
    number = "12",

    }

    TY - JOUR

    T1 - On the Picard number of rationally quartic connected manifolds

    AU - Suzuki, Taku

    PY - 2014/11/16

    Y1 - 2014/11/16

    N2 - In this paper, we study structures of smooth complex projective polarized manifolds (X, H) of dimension n ≥ 2 which are rationally connected with respect to a family of H-degree four. Under the assumption (-KX · ) ≥ n + 3, we prove that, with two kinds of exceptions, the Picard number of X is at most four and X is covered by rational curves of H-degree one. In addition, we provide a classification in case n = 2.

    AB - In this paper, we study structures of smooth complex projective polarized manifolds (X, H) of dimension n ≥ 2 which are rationally connected with respect to a family of H-degree four. Under the assumption (-KX · ) ≥ n + 3, we prove that, with two kinds of exceptions, the Picard number of X is at most four and X is covered by rational curves of H-degree one. In addition, we provide a classification in case n = 2.

    KW - covered by lines

    KW - Picard number

    KW - rational curves

    KW - Rationally connected manifolds

    UR - http://www.scopus.com/inward/record.url?scp=84929353356&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84929353356&partnerID=8YFLogxK

    U2 - 10.1142/S0129167X14501092

    DO - 10.1142/S0129167X14501092

    M3 - Article

    AN - SCOPUS:84929353356

    VL - 25

    JO - International Journal of Mathematics

    JF - International Journal of Mathematics

    SN - 0129-167X

    IS - 12

    M1 - 1450109

    ER -